Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Limiting distributions for critical multitype branching processes with discrete time

Author: T. W. Mullikin
Journal: Trans. Amer. Math. Soc. 106 (1963), 469-494
MSC: Primary 60.67
MathSciNet review: 0144386
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Salomon Bochner and William Ted Martin, Several Complex Variables, Princeton Mathematical Series, vol. 10, Princeton University Press, Princeton, N. J., 1948. MR 0027863
  • V. P. Čistyakov, Transitional phenomena in branching processes with n-types of particles, Teor. Veroyatnost. i Primenen. Vol. 6, No. 1, (1961), 31-45. (Russian)
  • Howard E. Conner, A limit theorem for a position-dependent branching process, J. Math. Anal. Appl. 3 (1961), 560–591. MR 140149, DOI
  • Harald Cramér, Mathematical Methods of Statistics, Princeton Mathematical Series, vol. 9, Princeton University Press, Princeton, N. J., 1946. MR 0016588
  • B. Davison and J. B. Sykes, Neutron transport theory, Oxford, at the Clarendon Press, 1957. MR 0095716
  • Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162
  • C. J. Everett and S. Ulam, Multiplicative systems in several variables. I, II and III, Los Alamos Scientific Laboratory Declassified Documents, LA-683, 690, 707, 1948.
  • P. Fatou, Sur les équations fonctionnelles, Bull. Soc. Math. France 47 (1919), 161–271 (French). MR 1504787
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • T. E. Harris, Some mathematical models for branching processes, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 305–328. MR 0045331
  • Theodore E. Harris, The theory of branching processes, Die Grundlehren der Mathematischen Wissenschaften, Band 119, Springer-Verlag, Berlin; Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. MR 0163361
  • ---, On one-dimensional neutron multiplication, The RAND Corporation, Research Memorandum RM-2317 (ASTIA No. AD 233143), Santa Monica, Calif., 1960.
  • Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • Miloslav Jiřina, The asymptotic behaviour of branching stochastic processes, Czechoslovak Math. J. 7(82) (1957), 130–153 (Russian, with English summary). MR 94852
  • Samuel Karlin, Positive operators, J. Math. Mech. 8 (1959), 907–937. MR 0114138, DOI
  • M. G. Kreĭn and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Amer. Math. Soc. Translation 1950 (1950), no. 26, 128. MR 0038008
  • J. E. Moyal, Multiplicative population chains, Proc. Roy. Soc. London Ser. A 266 (1962), 518–526. MR 138132, DOI
  • T. W. Mullikin, Neutron branching processes, J. Math. Anal. Appl. 3 (1961), 507-525.
  • T. W. Mullikin, Estimates of critical dimensions of spherical and slab reactors, J. Math. Anal. Appl. 5 (1962), 184–199. MR 197155, DOI
  • I. G. Petrovskiĭ, Lectures on the theory of integral equations, Graylock Press, Rochester, N.Y., 1957. Translated from the second revised Russian edition by H. Kamel and H. Komm. MR 0085451
  • B. A. Sevast′yanov, On the theory of branching random processes, Doklady Akad. Nauk SSSR (N.S.) 59 (1948), 1407–1410 (Russian). MR 0024090
  • B. A. Sevast′yanov, The theory of branching random processes, Uspehi Matem. Nauk (N.S.) 6 (1951), no. 6(46), 47–99 (Russian). MR 0046624
  • B. A. Sevast′janov, Transient phenomena in branching stochastic processes, Teor. Veroyatnost. i Primenen 4 (1959), 121–135 (Russian, with English summary). MR 0105179
  • A. M. Yaglom, Certain limit theorems of the theory of branching random processes, Doklady Akad. Nauk SSSR (N.S.) 56 (1947), 795–798 (Russian). MR 0022045

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.67

Retrieve articles in all journals with MSC: 60.67

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society